# SDR UALA2012101105788

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 33,656 hours, 14,923 cycles
- Engine: Iae V2527A5
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Dirty
- Location: Idg
- Component: Generator
- Component part number: 766219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL CABIN LIGHTS FLICKERING ON GROUND WITH ENGINES RUNNING.  CHECKED BOTH ENGINE IDG FEEDER CABLES AT PYLON PER MT24-002.  LEFT SIDE FOUND CLEAN AND RT SIDE DIRTY.  CLEANED.  BOTH ENGINES IDG TERMINAL LUGS CHECKS GOOD.  PRECAUTIONARY RESET CIDS DIRECTOR AND DEU CIRCUIT BREAKERS.  GENERATED SMC 2 TO ACCOMPLISH OPERATIONAL CHECKS ON BOTH IDGS AND MONITOR CABIN LIGHTING AS REQUIRED.
